- -

On almost cl-supercontinuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On almost cl-supercontinuous functions

Show full item record

Kanibir, A.; Reilly, IL. (2010). On almost cl-supercontinuous functions. Applied General Topology. 11(1):57-65. doi:10.4995/agt.2010.1728.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86827

Files in this item

Item Metadata

Title: On almost cl-supercontinuous functions
Author: Kanibir, A. Reilly, Ivan L.
Issued date:
[EN] Recently the class of almost cl-supercontinuous functions between topological spaces has been studied in some detail. We conside rthis class of functions from the point of view of change(s) of topology. In particular, ...[+]
Subjects: Change of topology , Cl-supercontinuity , Almost cl-supercontinuity , Continuity , Almost continuity , Perfect continuity , Almost perfect continuity , Slightly continuous
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1728
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1728
The second author gratefully acknowledges the award of a Fellowship for Visiting Scientists by the Scientific and Technological Research Council of Turkey (TUBITAK)
Type: Artículo



This item appears in the following Collection(s)

Show full item record